On a generalization of theorems of Banach and Cantor-Bernstein

Roman Sikorski

Colloquium Mathematicae (1948)

  • Volume: 1, Issue: 2, page 140-144
  • ISSN: 0010-1354

How to cite

top

Sikorski, Roman. "On a generalization of theorems of Banach and Cantor-Bernstein." Colloquium Mathematicae 1.2 (1948): 140-144. <http://eudml.org/doc/209896>.

@article{Sikorski1948,
author = {Sikorski, Roman},
journal = {Colloquium Mathematicae},
keywords = {Set theory},
language = {eng},
number = {2},
pages = {140-144},
title = {On a generalization of theorems of Banach and Cantor-Bernstein},
url = {http://eudml.org/doc/209896},
volume = {1},
year = {1948},
}

TY - JOUR
AU - Sikorski, Roman
TI - On a generalization of theorems of Banach and Cantor-Bernstein
JO - Colloquium Mathematicae
PY - 1948
VL - 1
IS - 2
SP - 140
EP - 144
LA - eng
KW - Set theory
UR - http://eudml.org/doc/209896
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.